# SDR HALA0218080800365

- Difficulty date: August 6, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 1,904 hours, 373 cycles
- Engine: PW1133G
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Warning Message
- Condition: False Activation
- Location: Igniter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENG IGNITER A FAULTED ON START.  PERFORMED TSM 74-00-00-810-834A, & AMM 74-00-80-710-802.  IGNITERS A & B CHECKED OK.  AUDIBLE SOUND HEARD. OK FOR SERVICE. NO 30 DAYS HISTORY.
